# SDR DXTA2012042304957

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 6,378 hours, 5,000 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trimmer
- Condition: Loose
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ACFT WANTED TO PITCH UP EXCESSIVELY.  WITH GEAR AND FLAPS UP AND APPROX 170 KIAS, YOKE REQUIRED APPROX 50LBS FORCE TO HOLD YOKE FORWARD. MANUALLY ROLLED PITCH TRIM WHEEL FULL FORWARD WHICH ZEROED CONTROL FORCES ON YOKE.  AFTER LANDING FOUND PITCH TRIM WHEEL BINDING AND WOULD NOT MOVE "NOSE UP" PAST AFT TAKEOFF REF LINE.   FOUND ELEVATOR TRIM WHEEL LOOSE AND POINTER OUT OF ADJUSTMENT. ADJUSTED POINTER AND SECURED TRIM WHEEL ATTACH SCREWS IAW MM 27-32-01 & 27-31-00.  ALL OPS AND TRAVEL CHECKED GOOD.
